MathSciNet Relay Station
MathSciNet bibliographic data
MR2475336 53C21 (35J20 35J60 47H11)
De Marchis, Francesca Multiplicity result for a scalar field equation on compact surfaces. Comm. Partial Differential Equations 33 (2008), no. 10-12, 2208–2224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement